advertisement
Question
Posted by: melinda | 2007/02/26

thinz and bad breath

why is it that when i take thinz i end up with bad breath throughout the day?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Melinda
This is just another negative side-effect of the pseudo-epinephrine in Thinz. Epinephrine can cause a long list of negative side-effects (dependence, addiction, tremors, insomnia, palpitations, irritability, psychotic reactions, etc). These products have been banned in many countries because of their negative side-effects, which include addiction and dependence.
Please take care that you don't get addicted.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cleopatra | 2007/02/28

Be very carefull as they are very addictive-I ended up being addicted to them for more than 2 years and ended up with an eating disorder to.I know they help u not to eat but I have had lots of side effects and still do rather do the natural thing-even though its not the easier route.Be carefull!!

Reply to cleopatra

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement